# SDR AALA20061165

- Difficulty date: December 4, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 43G HAS LENS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 43G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
